# SDR SWIA201438378

- Difficulty date: June 23, 2014
- Submitted: June 25, 2014
- Operation: Air carrier
- Aircraft: N429SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7518
- Aircraft time: 31,470 hours, 25,866 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 47359719
- Condition: False Indication
- Location: Cargo Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RECEIVED TWO ERRONEOUS MOMENTARY SMOKE CARGO WARNING MESSAGES.  ONE DURING CRUISE AND ONE DURING TAXI TO THE GATE.  NO SMOKE DETECTED BY F/A OR GROUND CREW.  R & R BOTH CARGO SMOKE DETECTORS IAW AMM.
